American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>

[1] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. A hyponormal weighted shift on a directed tree whose square has trivial domain. Proc. Amer. Math. Soc. 142 (2014) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[2] C. Benhida and E. H. Zerouali. Spectral properties of commuting operations for $n$-tuples. Proc. Amer. Math. Soc. 139 (2011) 4331-4342. MR 2823078.
Abstract, references, and article information   
View Article: PDF

[3] Michael Didas and Jörg Eschmeier. Inner functions and spherical isometries. Proc. Amer. Math. Soc. 139 (2011) 2877-2889. MR 2801629.
Abstract, references, and article information   
View Article: PDF

[4] Ameer Athavale and Pramod Patil. On the duals of Szegö and Cauchy tuples. Proc. Amer. Math. Soc. 139 (2011) 491-498. MR 2736332.
Abstract, references, and article information   
View Article: PDF

[5] Srdjan Petrovic. Spectral radius algebras and shift. Proc. Amer. Math. Soc. 138 (2010) 1639-1644. MR 2587448.
Abstract, references, and article information   
View Article: PDF

[6] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vasile Lauric. $(\mathcal {C}_{p}, \alpha )$-hyponormal operators and trace-class self-commutators with trace zero. Proc. Amer. Math. Soc. 137 (2009) 945-953. MR 2457434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takahiko Nakazi. Hyponormal Toeplitz operators and zeros of polynomials. Proc. Amer. Math. Soc. 136 (2008) 2425-2428. MR 2390509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Il Bong Jung, Mi Ryeong Lee and Sang Soo Park. Separating classes of composition operators via subnormal condition. Proc. Amer. Math. Soc. 135 (2007) 3955-3965. MR 2341946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yoenha Kim, Eungil Ko and Ji Eun Lee. On the Helton class of $p$-hyponormal operators. Proc. Amer. Math. Soc. 135 (2007) 2113-2120. MR 2299488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kunyu Guo and Kai Wang. On operators which commute with analytic Toeplitz operators modulo the finite rank operators. Proc. Amer. Math. Soc. 134 (2006) 2571-2576. MR 2213734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jörg Eschmeier. On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006) 1783-1789. MR 2207494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Witold Majdak, Zoltán Sebestyén, Jan Stochel and James E. Thomson. A local lifting theorem for subnormal operators. Proc. Amer. Math. Soc. 134 (2006) 1687-1699. MR 2204281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. J. Maher. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006) 157-165. MR 2170555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] José Giménez. Subnormal semigroups of composition operators. Proc. Amer. Math. Soc. 133 (2005) 1749-1756. MR 2120274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nathan S. Feldman and Paul McGuire. Computing the Fredholm index of Toeplitz operators with continuous symbols. Proc. Amer. Math. Soc. 133 (2005) 1357-1364. MR 2111959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Salah Mecheri. Non-normal derivation and orthogonality. Proc. Amer. Math. Soc. 133 (2005) 759-762. MR 2113925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Bourhim and C. E. Chidume. The single-valued extension property for bilateral operator weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 485-491. MR 2093072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Caixing Gu and Jonathan E. Shapiro. Strict convexity of some subsets of Hankel operators. Proc. Amer. Math. Soc. 131 (2003) 2779-2789. MR 1974335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Muneo Cho and Jun Ik Lee. $p$--hyponormality is not translation--invariant. Proc. Amer. Math. Soc. 131 (2003) 3109-3111. MR 1993220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 133 found      Go to page: 1 2 3 4 > >>